# SDR AMTA200700573

- Difficulty date: October 30, 2007
- Submitted: November 7, 2007
- Operation: Air carrier
- Aircraft: N308TZ
- Make and model: Boeing 737-83N
- Aircraft serial: 28244
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Nicked
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING IB AFT FLAP LOWER SURFACE HAS MULTIPLE NICKS AND DINGS IN MLG TIRE PATHWAYS.  REPAIRED IAW SAA EA 737-5753-09-A1149 AND SRM 57-53-02-DI REF ATA ERA 737-57R-6170 FOR REPETITIVE REINSPECTION EVERY B3500, FLT CYCLES OR 24 MONTHS CLASS MAJOR.  (K)
